MathSciNet Relay Station
MathSciNet bibliographic data
MR2163866 (2007d:13027) 13D45 (13H10 13N10 14M25 33C70)
Matusevich, Laura Felicia; Miller, Ezra; Walther, Uli Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005), no. 4, 919–941 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement